# SDR USAA2009081092070

- Difficulty date: July 19, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 37,865 hours, 14,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - NR 6148585 - LEVEL 2 FILIFORM CORROSION ON CABIN FLOOR BEAM BETWEEN FR66 + 5 TO FR67 + 17, Y1195. REPLACED CABIN FLOOR BEAM BETWEEN FR66 + 5 TO FR67 + 17, Y1195 IAW A320 SRM 51-72-11.
